CLAUDIO CANUTO

Scarica il contatto come vcard Foto

Professore Ordinario

+39 0110907543 / 7543 (DISMA)

Pagina web personale

Pubblicazioni più recenti

Atallah, N. M.; Canuto, C.; Scovazzi, G. (2020)
The second-generation Shifted Boundary Method and its numerical analysis. In: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol. 372. ISSN 0045-7825 Download fulltext
Atallah, N. M.; Canuto, C.; Scovazzi, G. (2020)
Analysis of the shifted boundary method for the Stokes problem. In: COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, vol. 358. ISSN 0045-7825
Antonietti, Paola; CANUTO, CLAUDIO; Verani, Marco (2019)
An adaptive hp-DG-FE Method for Elliptic Problems. Convergence and Optimality in the 1D Case. In: COMMUNICATIONS ON APPLIED MATHEMATICS AND COMPUTATION, vol. 1, pp. 309-331. ISSN 2096-6385 Download fulltext
Canuto, C. (2019)
Adaptive hp -FEM for eigenvalue computations. In: CALCOLO, vol. 56. ISSN 0008-0624 Download fulltext
Canuto, Claudio; Lo Giudice, Andrea (2019)
A multi-timestep Robin–Robin domain decomposition method for time dependent advection-diffusion problems. In: APPLIED MATHEMATICS AND COMPUTATION, vol. 363. ISSN 0096-3003
CANUTO, CLAUDIO; Nochetto, RIcardo H.; Stevenson, Rob; Verani, Marco (2019)
A saturation property for the spectral-Galerkin approximation of a Dirichlet problem in a square. In: MODÉLISATION MATHÉMATIQUE ET ANALYSE NUMÉRIQUE, vol. 53, pp. 987-1003. ISSN 1290-3841 Download fulltext
Canuto, Claudio; Pieraccini, Sandra; Xiu, Dongbin (2019)
Uncertainty quantification of discontinuous outputs via a non-intrusive bifidelity strategy. In: JOURNAL OF COMPUTATIONAL PHYSICS, vol. 398. ISSN 0021-9991 Download fulltext
LO GIUDICE, Andrea; Canuto, Claudio; Preziosi, Luigi (2018)
Wind-blown Sand: From the industrial problem to the numerical simulation. In: XIV Biennial Conference of the Italian Society of Applied and Industrial Mathematics, Roma(It), 2-6 luglio 2018
Berrone, Stefano; Canuto, Claudio; Pieraccini, Sandra; Scialo', Stefano (2018)
Uncertainty quantification in Discrete Fracture Network models: stochastic geometry. In: WATER RESOURCES RESEARCH, vol. 54, pp. 1338-1352. ISSN 1944-7973 Download fulltext
Canuto, Claudio; Nochetto, Ricardo H.; Stevenson, Rob; Verani, Marco (2017)
Convergence and optimality of hp-AFEM. In: NUMERISCHE MATHEMATIK, vol. 135, pp. 1073-1119. ISSN 0029-599X
Canuto, Claudio; Nochetto, Ricardo H.; Stevenson, Rob; Verani, Marco (2017)
On p-robust saturation for hp-AFEM. In: COMPUTERS & MATHEMATICS WITH APPLICATIONS, vol. 73, pp. 2004-2022. ISSN 0898-1221
Canuto, Claudio; Nochetto, Ricardo H.; Stevenson, Rob; Verani, Marco (2016)
Adaptive spectral Galerkin methods with dynamic marking. In: SIAM JOURNAL ON NUMERICAL ANALYSIS, vol. 54, pp. 3193-3213. ISSN 0036-1429
Cattani, Anna; Solinas, Sergio; Canuto, Claudio (2016)
A hybrid model for the computationally-efficient simulation of the cerebellar granular layer. In: FRONTIERS IN COMPUTATIONAL NEUROSCIENCE, vol. 10, pp. 1-13. ISSN 1662-5188 Download fulltext
Brix, Kolja; Campos Pinto, Martin; Canuto, Claudio; Dahmen, Wolfgang (2015)
Multilevel preconditioning of discontinuous Galerkin spectral element methods. Part I: geometrically conforming meshes. In: IMA JOURNAL OF NUMERICAL ANALYSIS, vol. 35, pp. 1487-1532. ISSN 0272-4979
Brix, Kolja; Canuto, Claudio; Dahmen, Wolfgang (2015)
Nested dyadic grids associated with Legendre–Gauss–Lobatto grids. In: NUMERISCHE MATHEMATIK, vol. 131, pp. 205-239. ISSN 0029-599X
Claudio Canuto; Valeria Simoncini; Marco Verani (2015)
Contraction and Optimality Properties of an Adaptive Legendre–Galerkin Method: The Multi-Dimensional Case. In: JOURNAL OF SCIENTIFIC COMPUTING, vol. 63, pp. 769-798. ISSN 0885-7474
Claudio Canuto; Anita Tabacco (2015)
Mathematica Analysis II. S.L., Springer International Publishing Switzerland, P. 559. ISBN: 9783319127569
Claudio Canuto; Anita Tabacco (2015)
Mathematical Analysis I. S.L., Springer International Publishing Switzerland, P. 492. ISBN: 9783319127729
Claudio Canuto; Anita Tabacco (2014)
Analisi Matematica I. Milano, Springer-Verlag, P. 507
Claudio Canuto; Anita Tabacco (2014)
Analisi Matematica II. Milano, Springer - Verlag, P. 569
Vedi tutte le pubblicazioni su Porto@Iris